Translator Disclaimer
November 2018 Optimal estimation of a large-dimensional covariance matrix under Stein’s loss
Olivier Ledoit, Michael Wolf
Bernoulli 24(4B): 3791-3832 (November 2018). DOI: 10.3150/17-BEJ979
Supplemental Content

Supplement: Proofs of mathematical results. This supplement collects the proofs of all mathematical results.

Digital Object Identifier: 10.3150/17-BEJ979SUPP
JOURNAL ARTICLE
42 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.24 • No. 4B • November 2018
Back to Top